Advanced Search
MyIDEAS: Login to save this paper or follow this series

Strong uniform consistency rates for estimators of conditional functionals


Author Info

  • Haerdle,W.
  • Janssen,P.
  • Serfling,R.

    (Haerdle:University of Bonn Janssen:University of Diepenbeck Serfling:University of Baltimore)


No abstract is available for this item.

Download Info

To our knowledge, this item is not available for download. To find whether it is available, there are three options:
1. Check below under "Related research" whether another version of this item is available online.
2. Check on the provider's web page whether it is in fact available.
3. Perform a search for a similarly titled item that would be available.

Bibliographic Info

Paper provided by University of Bonn, Germany in its series Discussion Paper Serie A with number 63.

as in new window
Date of creation: Jun 1986
Date of revision:
Handle: RePEc:bon:bonsfa:63

Contact details of provider:
Postal: Bonn Graduate School of Economics, University of Bonn, Adenauerallee 24 - 26, 53113 Bonn, Germany
Fax: +49 228 73 6884
Web page:

Related research

Keywords: Strong uniform consistency rates; Kernel type estimators; regression curve estimation; density estimation; estimation of cond. df`s;


No references listed on IDEAS
You can help add them by filling out this form.


Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
as in new window

Cited by:
  1. K. Mehra & Y. Ramakrishnaiah & P. Sashikala, 2000. "Laws of Iterated Logarithm and Related Asymptotics for Estimators of Conditional Density and Mode," Annals of the Institute of Statistical Mathematics, Springer, Springer, vol. 52(4), pages 630-645, December.
  2. Oliver Linton & Pedro Gozalo, 1996. "Conditional Independence Restrictions: Testing and Estimation," Cowles Foundation Discussion Papers, Cowles Foundation for Research in Economics, Yale University 1140, Cowles Foundation for Research in Economics, Yale University.
  3. Härdle, Wolfgang K. & Song, Song, 2010. "Confidence Bands In Quantile Regression," Econometric Theory, Cambridge University Press, Cambridge University Press, vol. 26(04), pages 1180-1200, August.


This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.


Access and download statistics


When requesting a correction, please mention this item's handle: RePEc:bon:bonsfa:63. See general information about how to correct material in RePEc.

For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (BGSE Office).

If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

If references are entirely missing, you can add them using this form.

If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

Please note that corrections may take a couple of weeks to filter through the various RePEc services.